Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 789769, 5 pages
http://dx.doi.org/10.1155/2014/789769
Research Article

Exact Solutions of Fragmentation Equations with General Fragmentation Rates and Separable Particles Distribution Kernels

1MaSIM Focus Area, North-West University, Mafikeng 2735, South Africa
2Department of Mathematical Sciences, University of South Africa, Florida 1709, South Africa

Received 27 May 2014; Revised 21 June 2014; Accepted 22 June 2014; Published 8 July 2014

Academic Editor: Abdon Atangana

Copyright © 2014 S. C. Oukouomi Noutchie and E. F. Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. C. Oukouomi Noutchie and E. F. Doungmo Goufo, “Exact Solutions of Fragmentation Equations with General Fragmentation Rates and Separable Particles Distribution Kernels,” Mathematical Problems in Engineering, vol. 2014, Article ID 789769, 5 pages, 2014. https://doi.org/10.1155/2014/789769.